@article{CMFD_2024_70_4_a13,
author = {V. E. Fedorov and A. D. Godova},
title = {Linear inverse problems for integro-differential equations in {Banach} spaces with~a~bounded operator},
journal = {Contemporary Mathematics. Fundamental Directions},
pages = {679--690},
year = {2024},
volume = {70},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/CMFD_2024_70_4_a13/}
}
TY - JOUR AU - V. E. Fedorov AU - A. D. Godova TI - Linear inverse problems for integro-differential equations in Banach spaces with a bounded operator JO - Contemporary Mathematics. Fundamental Directions PY - 2024 SP - 679 EP - 690 VL - 70 IS - 4 UR - http://geodesic.mathdoc.fr/item/CMFD_2024_70_4_a13/ LA - ru ID - CMFD_2024_70_4_a13 ER -
%0 Journal Article %A V. E. Fedorov %A A. D. Godova %T Linear inverse problems for integro-differential equations in Banach spaces with a bounded operator %J Contemporary Mathematics. Fundamental Directions %D 2024 %P 679-690 %V 70 %N 4 %U http://geodesic.mathdoc.fr/item/CMFD_2024_70_4_a13/ %G ru %F CMFD_2024_70_4_a13
V. E. Fedorov; A. D. Godova. Linear inverse problems for integro-differential equations in Banach spaces with a bounded operator. Contemporary Mathematics. Fundamental Directions, Proceedings of the Voronezh Winter Mathematical Krein School — 2024, Tome 70 (2024) no. 4, pp. 679-690. http://geodesic.mathdoc.fr/item/CMFD_2024_70_4_a13/
[1] N. Dunford and J. T. Schwartz, Linear Operators, Russian translation, v. 1, General Theory, Inostr. Lit., M., 1962
[2] A. M. Nakhushev, Fractional Calculus and Its Applications, Fizmatlit, M., 2003 (in Russian)
[3] A. I. Prilepko, “Semigroup method for solving inverse, nonlocal and nonclassical problems. Forecast–control and forecast–observation of evolutionary equations. I”, Differ. Equ., 41:11 (2005), 1560–1571 (in Russian) | MR | Zbl
[4] A. V. Pskhu, Partial Differential Equations of Fractional Order, Nauka, M., 2005 (in Russian)
[5] S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives. Theory and Applications, Gordon and Breach Sci. Publ., Philadelphia, 1993 | MR | Zbl
[6] V. E. Fedorov and A. D. Godova, “Integro-differential equations in Banach spaces and analytic resolving families of operators”, Contemp. Math. Fundam. Directions, 69, no. 1, 2023, 166–184 (in Russian)
[7] Ashurov R. R., Kadirkulov B. J., Turmetov B. Kh., “On the inverse problem of the Bitsadze—Samarskii type for a fractional parabolic equation”, Probl. analiza, 12:3 (2023), 20–40 | MR | Zbl
[8] Atangana A., Baleanu D., “New fractional derivatives with nonlocal and non-singular kernel: Theory and application to heat transfer model”, Thermal Sci., 20 (2016), 763–769 | DOI
[9] Caputo M., Fabrizio M., “A new definition of fractional derivative without singular kernel”, Progr. Fract. Differ. Appl., 1:2 (2015), 1–13 | MR
[10] Fedorov V. E., Godova A. D., Kien B. T., “Integro-differential equations with bounded operators in Banach spaces”, Bullyu Karaganda Univ. Math. Ser., 2022, no. 2, 93–107 | DOI
[11] Fedorov V. E., Ivanova N. D., “Identification problem for degenerate evolution equations of fractional order”, Fract. Calc. Appl. Anal., 20:3 (2017), 706–721 | DOI | MR | Zbl
[12] Fedorov V. E., Kostić M., “Identification problem for strongly degenerate evolution equations with the Gerasimov—Caputo derivative”, Differ. Equ., 56:12 (2020), 1613–1627 | DOI | MR | Zbl
[13] Fedorov V. E., Nagumanova A. V., Avilovich A. S., “A class of inverse problems for evolution equations with the Riemann—Liouville derivative in the sectorial case”, Math. Methods Appl. Sci., 44:15 (2021), 11961–11969 | DOI | MR | Zbl
[14] Glushak A. V., “On an inverse problem for an abstract differential equation of fractional order”, Math. Notes, 87:5-6 (2010), 654–662 | DOI | MR | Zbl
[15] Kilbas A. A., Srivastava H. M., Trujillo J. J., Theory and applications of fractional differential equations, Elsevier Science Publ., Amsterdam—Boston—Heidelberg, 2006 | MR | Zbl
[16] Kostić M., Abstract Volterra integro-differential equations, CRC Press, Boca Raton, 2015 | MR | Zbl
[17] Kostin A. B., Piskarev S. I., “Inverse source problem for the abstract fractional differential equation”, J. Inverse Ill-Posed Probl., 29:2 (2021), 267–281 | DOI | MR | Zbl
[18] D. G. Orlovsky, “Parameter determination in a differential equation of fractional order with Riemann—Liouville fractional derivative in a Hilbert space”, J. Siberian Fed. Univ. Ser. Math. Phys., 8:1 (2015), 55–63 | MR | Zbl
[19] Orlovsky D. G., “Determination of the parameter of the differential equation of fractional order with the Caputo derivative in Hilbert space”, J. Phys. Conf. Ser., 1205:1 (2019), 012042 | DOI
[20] Orlovsky D., Piskarev S., “Inverse problem with final overdetermination for time-fractional differential equation in a Banach space”, J. Inverse Ill-Posed Probl., 30:2 (2022), 221–237 | DOI | MR | Zbl
[21] Prabhakar T. R., “A singular integral equation with a generalized Mittag-Leffler function in the kernel”, Yokohama Math. J., 19 (1971), 7–15 | MR | Zbl
[22] Da Prato G., Iannelli M., “Linear integro-differential equations in Banach spaces”, Rend. Semin. Mat. Univ. Padova, 62 (1980), 207–219 | MR | Zbl
[23] Prüss J., Evolutionary integral equations and applications, Springer, Basel, 1993 | MR